# SDR USAA950575

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: 740514C
- Condition: Failed
- Location: Apu
- Part time: 6,730 hours
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1170 - CAPTAIN ADVISED THAT THE APU GENERATOR WAS LOST AT APPROXIMATELY 40 MILES OUT OF CLT.  FLIGHT RETURNED TO CLT.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  REPLACED GCU.  (M)
